# SDR ASAA0580201

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Part number: 2913044507
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LONGERON GUSSET CORRODED.  REPLACED LONGERON GUSSET.  (M)
